Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A NOTE ON EMBEDDING CERTAIN BERNOULLI SEQUENCES IN MARKED POISSON PROCESSES
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematical Statistics.
2008 (English)In: Journal of Applied Probability, ISSN 0021-9002, E-ISSN 1475-6072, Vol. 45, no 4, 1181-1185 p.Article in journal (Refereed) Published
Abstract [en]

A sequence of independent Bernoulli random variables with success probabilities a/(a + b + k - 1), k = 1, 2, 3, ... , is embedded in a marked Poisson process with intensity 1. Using this, conditional Poisson limits follow for counts of failure strings.

Place, publisher, year, edition, pages
2008. Vol. 45, no 4, 1181-1185 p.
Keyword [en]
Bernoulli trial, conditional limit theorem, Poisson limit, random, permutation, record, sums of indicators
Identifiers
URN: urn:nbn:se:kth:diva-18111ISI: 000262571400019Scopus ID: 2-s2.0-58449118259OAI: oai:DiVA.org:kth-18111DiVA: diva2:336157
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Scopus

Search in DiVA

By author/editor
Holst, Lars
By organisation
Mathematical Statistics
In the same journal
Journal of Applied Probability

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 32 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf